Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A transfer for compact Lie group actions

Author: Robert Oliver
Journal: Proc. Amer. Math. Soc. 97 (1986), 546-548
MSC: Primary 57S10; Secondary 55N25
MathSciNet review: 840643
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short construction of a transfer homomorphism from $ {H_ * }(X/G)$ to $ {H_*}(X/H)$, where $ H \subseteq G$ are compact Lie groups and $ X$ is a $ G$-CW-complex, is given.

References [Enhancements On Off] (What's this?)

  • [1] J. Becker and D. Gottlieb, The transfer map and fiber bundles, Topology 14 (1975), 1-12. MR 0377873 (51:14042)
  • [2] G. Lewis, J. P. May and J. McClure, Ordinary $ RO(G)$-graded cohomology, Bull. Amer. Math. Soc. (N.S.) 4 (1981), 208-212. MR 598689 (82e:55008)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S10, 55N25

Retrieve articles in all journals with MSC: 57S10, 55N25

Additional Information

Keywords: Compact Lie group action, transfer homomorphism, orbit spaces, equivariant CW-complexes
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society